About

Beechams powders are a dissolvable pain relief containing Aspirin, formulated to provide fast-effective, non-drowsy relief from mild to moderate pain associated with cold & flu.

What symptoms will this give relief from?

  • Sore throat pain.
  • Headache.
  • Fever.
  • Aches and pains.
  • Migraine.
  • Neuralgia.
  • Toothache.
  • Period pain.
  • Rheumatic pain.

Can this be used during pregnancy and breastfeeding?

Do not use Beechams Powders if you are pregnant or breastfeeding.

Who is it suitable for?

Adults and children over the age of 16 who are needing mild to moderate pain relief.

Direction for use

Adults and children aged 16 years and over: One powder every 3 to 4 hours as needed.

Do not take more than 6 powders in 24 hours.

Who is it not suitable for?

Do not take Beechams Powders if:

  • You have an allergy to any of the ingredients listed below.
  • Under the age of 16.
  • If you suffer with asthma or shortness of breath.
  • if you suffer with high blood pressure.

Please see list on the information leaflet attached below.

Contains

Aspirin 600 mg and Caffeine 50 mg, Lactose monohydrate, maize starch, colloidal anhydrous silica, sodium lauryl sulphate, saccharin sodium, sodium cyclamate and spice flavour.

Side effects

Like all medicines Beechams Powders can cause side effects however not everyone gets them.

If you experience any of the following, stop taking the medicine and contact your doctor:

  • Allergic reaction.
  • Nervousness and dizziness.
  • Weakness, shortness of breath.
  • Nausea and vomiting.

Warning

Keep out of sight and reach of children.

Do not exceed the stated dose.

Useful information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders. For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacist for more information.

Please contact your GP if appropriate regarding this product.

Product images: whilst we try to keep out product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in